# SDR DALA2019092605518

- Difficulty date: September 26, 2019
- Submitted: September 26, 2019
- Operation: Air carrier
- Aircraft: N900DE
- Make and model: Doug MD-88
- Aircraft serial: 53372
- Aircraft time: 71,499 hours, 52,872 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Faulty
- Location: Lavatory
- Stage of operation: UK
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

LEFT AFT LAVATORY SMOKE DETECTOR CONTINUOUSLY SOUNDING. REM+REPL LT AFT LAV SMOKE DETECTOR PER AMM 26-13. OPS CK OK. (LP5595596)
